A Neoclassical Monetary Growth Model: Reply
Delano Villanueva ()
Journal of Money, Credit and Banking, 1973, vol. 5, issue 2, 707-12
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-2879%2819730 ... 0.CO%3B2-J&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:5:y:1973:i:2:p:707-12
Access Statistics for this article
Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West
More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().